# SDR 9711836614

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A, J

## Discrepancy

IN CRUISE, THE NR 3 ENGINE LOW OIL PRESSURE LIGHT BEGAN FLICKERING.  NR 3 OIL PRESSURE DECREASED FROM 35 PSI TO 20 PSI.  ENGINE POWER WAS REDUCED TO IDLE AND A SIGNIFICANT AIRFRAME VIBRATION DEVELOPED.  NR 3 ENGINE WAS SHUT DOWN USING COM PROCEDURE.  DUMPED 90,000 LBS OF FUEL AND RETURNED TO SEA.  MAINTENANCE FOUND METAL IN OIL TANK, FILTER AND ON CHIP DETECTORS.  AIRCRAFT WAS PREPARED FOR THREE ENGINE FERRY.  PART CAUSING PROBLEM TO BE DETERMINED.
